Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Ultrasound shows free fluid in POD. Taken Yasmin. Spotting before regular period. Pain during sex

Hi, Just a question pls. I m 34 for at the moment. I have had a little free fluid (not blood ) found in my POD on 2 ultrasounds. The first time I was on the Yasmin pill , while the second time I have stopped the pill, so the doctor could see the small follicles, but he said it did not look policystic. The second ultrasound was around April time. One of the ovaries was a little bigger then the other one, but both were within a normal range. In the past they thought I had policystic ovaries (I was having regular periods around 32-35 days for 6 days), but then they disregarded that. I also had an adhesion on my right tube, when I was 25, that got separated, which most likely was caused by chlamydia , they did not find endimetriosis at the time. Now my periods are regular (every 28 days) but I am having them at various lengths ranging from 6-12 days, the last one was 12 days.... It starts with 1-4 days of spotting then I have the actual real period. I m in some pain during sex (mostly depending on the position), but I also have a right sided inguinal hernia at the moment too.
Asked On : Sun, 25 Nov 2012
Answers:  0 Views:  24 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor